# SDR CA030314001

- Difficulty date: March 13, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 8220372145
- Part serial: D86K
- Condition: Failed
- Location: Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DIS-DURING CLIMB OUT CREW NOTED CAPT/FO ALT GO BLANK. CREW ELECTED TO RETURN TO AIRPORT. NOTE ON THEWAY TO AIRPORT SYSTEM CAME BACK ON LINE. CREW CONTINUED TO AIRPORT TO HAVE MTX CHECK OUT SYSTEM. A/C LANDED SAFELY NO FURTHER INCIDENTS WERE REPORTED.  FOUND NR 1 ADC COMPUTER INTERNAL FAILURE.  RAI'D THE NO.1 ADC AND OPS CHECK GOOD.
